# SDR CA151020002

- Difficulty date: October 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 9,806 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 31699
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP HANDLE MATERIAL FAILED JUST FWD OF CABLE ATTACHMENT.
